# SDR DALA2024090508751

- Difficulty date: September 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55170
- Aircraft time: 6,171 hours, 2,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 3 UPPER AFT SURFACE FOUND WITH CORROSION AND BLENDED PER AMDS 5742-01028-02A, REQUIRES NDT INSPECTION TO CHECK FOR SIGNS OF CRACKS. REMOVED LH SLAT TRACK NBR 3 UPPER AFT SURFACE CORROSION AND BLENDED PER AMDS 5742-01028-02A. J. HENDRICK 2372882. PREFORMED EDDY CURRENT INSPECTION PER A220 ANDTP BD500-A-J51-01-20-01AAA- 353A-A. NO DEFECTS NOTED. 560534. (LP# 0533934)
